# SDR SWIA2023102706

- Difficulty date: October 26, 2023
- Submitted: October 27, 2023
- Operation: Air carrier
- Aircraft: N831SK
- Make and model: Cndair CL6002D24
- Aircraft serial: 15454
- Aircraft time: 8,773 hours, 7,685 cycles
- System (JASC): 3020 · Air Intake Anti/De-Ice System
- Part: Unknown
- Part number: UNKNOWN
- Condition: Warning Message
- Location: Unknown
- Stage of operation: CR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

L COWL A/I CAUTION MESSAGE WHEN SELECTING LEFT COWL ANTI-ICE OFF. COMPLIED WITH QRH, MESSAGE STILL PERSISTED WITH COWL ANTI-ICE SELECTED OFF. (FILED CLOSED)TROUBLESHOT L COWL A/I CAUTION IN REFERENCE TO FIM 30-22-01. REMOVED AND REPLACED LH CAI VALVE IN REFERENCE TO AMM 30-22-01, OPS AND LEAK CHECK GOOD.
